이전페이지 이동
   Guan, Pengfei (Guan, Pengfei)
    McGill University
Total: 37
  • Regularity of Subelliptic Monge-Amp`{e}re Equations in the Plane (E. Sawyer) Transactions of American Mathematical Society (2009), Vol 361Pages 4581-4591 

  • The Existence of Convex Body with Prescribed Curvature Measures (C.S. Lin; X. Ma) International Mathematics Research Notices (2009), Vol 2009Pages 1947-1975 

  • A Microscopic Convexity Principle for Nonlinear Partial Differential Equations (B. Bian) Inventiones Mathematicae (2009), Vol 177Pages 307-335 

  • THE QUERMASSINTEGRAL INEQUALITIES FOR k-CONVEX STARSHAPED DOMAINS (J. Li) Advances in Mathematics (2009), Vol 221Pages 1725-1732 

  • Convexity Preserving for Fully Nonlinear Parabolic Integro-Differential Equations (B. Bian) Methods and Applications of Analysis (2008), Vol 15Pages 39-51 

  • Remarks on the homogeneous complex Monge-Amp`ere equation Fribourg (2008), 

  • Conformal deformations of the smallest eigenvalue of the Ricci tensor (G. Wang) American Journal of Mathematics (2007), Vol 129Pages 499-526 

  • Local gradient estimates for quotient equations in conformal geometry (C.S. Lin; G. Wang) International Journal of Mathematics (2007), Vol 18Pages 349-361 

  • A constant rank theorem for solutions of fully nonlinear elliptic equations (L. Caffarelli; X. Ma) Communications on Pure and Applied Mathematics (2007), Vol 60Pages 1769-1791 

  • The Christoffel-Minkowski problem II: Weingarten curvature equations (C.S. Lin; X. Ma) Chinese Annals of Mathematics (2006), Vol 27Pages 595-614 

  • The Christoffel-Minkowski problem III: existence and convexity of admissible solutions (X. Ma ; F. Zhou) Communications on Pure and Applied Mathematics (2006), Vol 59Pages 1352-1376 

  • Schouten tensor and some topological properties (C.S. Lin; G. Wang) Communications in Analysis and Geometry (2005), Vol 13Pages 887-902 

  • Convex solutions of fully nonlinear elliptic equations in classical differential geometry (X. Ma) Geometric Evolution Equations (2004), Vol 367Pages 115-128 

  • Nonlinear Degenerate Elliptic Equations (2004), Pages 257-266 

  • Geometric inequalities on locally conformally flat manifolds (G. Wang) Duke Math. Journal (2004), Vol 124Pages 177-212 

  • Application of The Method of Moving Planes to Conformally Invariant Equations (C.S. Lin; G. Wang) Mathematische Zeitschrift (2004), Vol 247Pages 1-19 

  • Some properties of the Schouten tensor and applications to conformal geometry (J. Viaclovsky; G. Wang) Transactions of American Math. Society (2003), Vol 355Pages 925-933 

  • A fully nonlinear conformal flow on locally conformally flat manifolds (Guofang Wang) Journal fur die reine und angewandte Mathematik (2003), Vol 557Pages 219-238 

  • The Christoffel-Minkowski problem I: convexity of solutions of a Hessian equation (Xinan Ma) Inventiones Mathematicae (2003), Vol 151Pages 553-577 

  • Local estimates for a class of fully nonlinear equations arising from conformal geometry (G. Wang) International Mathematics Research Notices (2003), Vol 2003Pages 1413-1432 

  • Extremal Function associated to Intrinsic Norms Annals of Mathematics (2002), Vol 156Pages 197-211 

  • Convex Hypersurfaces of Prescribed Curvature (Bo Guan) Annals of Mathematics (2002), Vol 156Pages 655-674 

  • On the Dirichlet problem for degenerate Monge-Ampere equations (N. Trudinger; X. Wang) Acta Mathematica (1999), Vol 182Pages 87-104 

  • On a Monge-Ampere Equation Arising in Geometric Optics (Xujia Wang) Journal of Differential Geometry (1998), Vol 48Pages 205-222 

  • Oblique Derivative Problem (Eric Sawyer) CRM Proc. and Lecture Notes (1997), Vol 12Pages 145-158 

  • Quasilinear Degenerate Elliptic Equations in Divergence Form Contemporary Mathematics (1997), Vol 205Pages 93-100 

  • $C^{1,1}$ Regularity for Solutions of a Problem of Alexandrov (Yanyan Li) Communications on Pure and Applied Mathematics (1997), Vol 50Pages 789-811 

  • Regularity of a Class of Quasilinear Degenerate Ellitpic Equations Advances in Mathematics (1997), Vol 132Pages 24-45 

  • $C^2$ A Priori Estimates for Degenerate Monge-Ampere Equations Duke Mathematical Journal (1997), Vol 86Pages 323-346 

  • Regularity Estimates for Oblique Derivative Problem on Nonsmooth Domains (II) (Eric Sawyer) Chinese Annals of Mathematics (1996), Vol 17Pages 1-36 

  • Regularity Estiamtes for Oblique Derivative Problem on Nonsmooth Domains (I) (Eric Sawyer) Chinese Annals of Mathematics (1995), Vol 16Pages 299-324 

  • On Weyl Problem With Nonnegative Gauss Curvature. (Yanyan Li) Journal of Differential Geometry (1994), Vol 39Pages 331-342 

  • Regularity Estimates of Oblique Derivative Problem. (Eric Sawyer) Annals of Mathematics (1993), Vol 137Pages 1-70 

  • On An Example of Subelliptic Boundary Value Problem. Proceedins Symposia in Pure Mathematics (1991), Vol 52Pages 173-177 

  • Holder Regularity of Subelliptic Pseudo-differential Operators. Duke Mathematical Journal (1990), Vol 60Pages 563-598 

  • A form of Alexandrov-Fenchel inequality (X. Ma; N. Trudinger; X. Zhu) to appear in The Journal of Pure and Applied Mathematics Quarterly. 

  • A uniqueness theorem in Kahler geometry (Q. Li; X. Zhang) To appear in Math. Ann. 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.